# SDR DALA2018110606454

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 74,569 hours, 55,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG NOSE COWL HAS A CRACKED SUPPORT RIB @ 6 O'CLOCK POS. R & R NBR 2 ENG NOSE COWL, REF CARD 7100-4680. (LP0814998)
